Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Upper lip swelling to double the size after crying my eyes out???? Anyone?

Has this happened to anyone?
I was crying and my upper lip started to blow up....? It's like double the size it normally is. I can't find any medical explanation online for it, beside a handful of other women that have had it happen to them after crying.
Last year, the same thing happened to me after crying hard and I went to the ER they gave me a shot of benadryl and it took about 3 days to fully go down.
Besides this time and the last time i've NEVER IN MY LIFE had it happen.
Anyone, please, shed some light!?

 
CABlonde

Asked by CABlonde at 12:38 AM on Dec. 28, 2010 in Health

Level 19 (7,134 Credits)
This question is closed.
Answers (7)
  • It is your nerves, take a benadryl and go to sleep, you feel a lot better in the morning.

    sexyfancyface

    Answer by sexyfancyface at 12:46 AM on Dec. 28, 2010

  • Sounds like a classic allergic reaction to me. Do you use tissues that have colors or scents in them? That would be my first guess. Take 25mg of Benedryl and expect to be sleepy. If any difficulty with breathing or your eys or tongue begin to swell hit the ER immediately.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 12:42 AM on Dec. 28, 2010

  • Never happened to me, but it sounds like you may be allergic to something. I don't know why it would happen after crying... but have you eaten anything different or taken any new meds recently?
    MamaLisa1976

    Answer by MamaLisa1976 at 12:43 AM on Dec. 28, 2010

  • I've had that happen from a serious allergic reaction, but the Benadryl usually takes care of it fairly quickly, so I'm not so sure it is allergies. I would go with nerves also....but I'm not a medical professional.
    ohwrite

    Answer by ohwrite at 12:51 AM on Dec. 28, 2010

  • Allergic Reaction??
    sstepph

    Answer by sstepph at 8:38 AM on Dec. 28, 2010

  • Allergic reaction and nerves .Take it easy do not let yourself get so upset.
    grismelda

    Answer by grismelda at 4:50 PM on Dec. 28, 2010

  • I would just take some benadryl and see if it helps.
    KTMOM

    Answer by KTMOM at 5:08 PM on Dec. 28, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN